Volume 47, Issue 4
Infinitely Many Clark Type Solutions to a p(x)-Laplace Equation

Z. Zhou & X. Si


J. Math. Study, 47 (2014), pp. 379-387.

Preview Full PDF BiBTex 98 483
  • Abstract

In this paper, the following p(x)-Laplacian equation: $Δ_{p(x)}u+V(x)|u|^{p(x)-2}u=Q(x) f (x,u)$, $x∈R^N$, is studied. By applying an extension of Clark's theorem, the existence of infinitely many solutions as well as the structure of the set of critical points near the origin are obtained.

  • History

Published online: 2014-12

  • AMS Subject Headings

35A15, 35A05, 35J70

  • Cited by